MathSciNet Relay Station
MathSciNet bibliographic data
MR765283 (86c:52011) 52A37 (52A25 57Q15)
Broadie, Mark N.; Cottle, Richard W. A note on triangulating the $5$-cube. Discrete Math. 52 (1984), no. 1, 39–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement